Fastum快療痛止痛啫喱

Fastum

ketoprofen

Manufacturer:

A. Menarini

Distributor:

Zuellig
/
Agencia Lei Va Hong

Marketer:

A. Menarini
Full Prescribing Info
Contents
Ketoprofen.
Description
100g of gel contains: Active ingredient: ketoprofen 2.50g.
Excipients/Inactive Ingredients: carbomer 940, ethyl alcohol, nerol essence, lavender essence, triethanolamine, purified water.
Action
FASTUM 2.5% GEL belongs to the category of anti-inflammatory and anti­-rheumatic drugs.
Indications/Uses
FASTUM 2.5% GEL is used for the local treatment of rheumatic or traumatic pain in the osteo-articular and muscular system: contusions, distortions, sprains, muscle strains, stiff neck, lumbago.
Dosage/Direction for Use
How much: Warning: do not exceed the indicated doses without the doctor's approval.
Apply a thin layer of the gel to the affected skin area.
In the case of allergic or other types of skin reactions, consult the doctor.
When and for how long: Once or twice daily.
Consult the doctor if the disorder recurs repeatedly or if there are any recent changes in its characteristics.
Warning: use only for brief treatment periods.
How: Apply the gel and rub gently to help its absorption.
Opening of the soft tube: unscrew the cap and perforate the diaphragm of aluminium with the point of the inverted cap.
Pre-filling of the dispensing tube: push the dispenser cap several times or push the base of the tube until the gel appears; it is advisable to use it in a horizontal position.
Overdosage
Given the low plasma levels of FASTUM 2.5% GEL applied percutaneously, the possibility of overdose phenomena can be ruled out.
Contraindications
In cases of hypersensitivity to the active ingredient or to any of the excipients or other substances which have a close chemical relation to them, such as acetyl salicylic acid or other non-steroid anti-inflammatory agents and phenofibrate. Ketoprofen gel must not be administered to patients in whom acetyl salicylic acid or other NSAIDs have provoked reactions such as urticaria, rhinitis or asthma.
Stop using Fastum 2.5 % gel immediately if the patient experiences any skin reaction including cutaneous reactions after co-application of octocrylene containing products (Octocrylene is one of the excipients of several cosmetic and hygiene products such as shampoo, after-shave, shower- and bath-gels, skin creams, lipsticks, anti-ageing creams, make-up removers, hair sprays in order to delay photodegradation.)
Ketoprofen gel must not be applied to areas near open wounds or continuous skin lesions, or to the periocular area.
When should it be used only after consulting the doctor?: In patients with hypersensitivity towards the components of the product (skin allergies) and in patients with serious kidney failure.
The doctor should also be consulted in cases in which the previously mentioned disorders have occurred in the past.
Use in pregnancy & lactation: The product should not be used during pregnancy and lactation.
Warnings
This is a prescription only product which can be used to treat mild easily-recognizable transitory disorders which can be resolved by seeking a doctor's help.
Ask a chemist for further information and advice.
Consult the doctor if the disorder does not regress after a brief period of treatment.
Do not expose treated areas to sunlight (even hazy) including UV from solarium during the treatment and 2 weeks after its discontinuation.
Special Precautions
The topical use of the product, especially if it is prolonged, may give rise to phenomena of sensitisation or local irritation.
The topical use of large amounts of the product may give rise to systemic effects such as hypersensitivity or asthma.
To prevent such phenomena of hypersensitivity or photosensitivity, avoid contact with direct sunlight, including the solarium, during treatment and for 2 weeks afterwards.
Interrupt treatment if skin rashes develop. Wash hands straight after use.
Do not use occlusive bandages.
Fastum 2.5% Gel does not cause habituation.
No effect, on the ability to drive or to operate machinery have been reported.
Use In Pregnancy & Lactation
How to behave during pregnancy and lactation: The product should not be used during pregnancy and lactation.
Adverse Reactions
As for other medicaments for topical use, skin reactions may occur. Localised skin reactions have been reported which might subsequently spread beyond the area of application and in isolated cases be severe and generalised.
The frequency and extent of these effects are seen to be considerably reduced if exposure to sunlight, including the solarium, is avoided during treatment and for 2 weeks afterwards.
Other systemic effects of anti-inflammatory drugs depend on the transdermic spreading of the active ingredient and hence on the amount of gel applied, on the surface involved, on the degree of intactness of the skin, on the duration of the treatment and on the use of occlusive bandaging (digestive and renal effects).
Since marketing, the following adverse reactions have been reported. They have been listed according to classes or organ and systems and classified according to their frequency and the following classification: very common (equal to or above 10%); common (ranging between 1% and 10 %), not common (ranging between 0.1% and 1%), rare (ranging between 0.01% and 0.1%); very rare (below 0.01%), including isolated reports. (See table.)

Click on icon to see table/diagram/image

Compliance with the instructions reduces the risk of undesirable effects.
These undesirable effects are generally transitory. However when they occur it is advisable to consult the doctor or chemist.
It is important to inform the doctor or chemist of the appearance of any undesirable effects not previously described.
Drug Interactions
No interactions of FASTUM 2.5% GEL with other drugs have been reported. It is however advisable to carry out blood tests in patients under treatment with coumarinics (oral anti-clotting agents).
If the patient is using other medicaments, ask the doctor or chemist for advice.
Storage
Store below 25°C. Protect from light.
ATC Classification
M02AA10 - ketoprofen ; Belongs to the class of non-steroidal antiinflammatory preparations for topical use. Used in the treatment of joint and muscular pains.
Presentation/Packing
Topical gel (tube) 2.5% x 30 g.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in